# SDR 95UALD10017

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 2730 · Elevator Control System
- Part: Load Feel
- Part number: AJH7000
- Condition: Mis-Indexed
- Location: Elev Sys
- Part time: 50,898 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RT WING HEAVY ELEVATOR INDICATION SPLIT.  SIX DEG AILERON TRIM.  NO HORIZONTAL STAB TRIM.  ALL HYD PRESSURE OKAY.  NO WARNING LIGHTS.  FOUND ELEV LOAD FEEL UNIT INSTALLED 120 DEGREES OFF INDEX WHICH DISPLACED THE NEUTRAL OF THE ELEVATORS.  CHAIN DRIVE UNIT FUSE FOUND SHEARED.  DISCREPANCIES CORRECTED AND SYSTEMS CHECKED EXTENSIVELY.  AIRCRAFT TEST FLOWN.
